# SDR CA990915019

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: 21517
- Condition: Broken
- Location: Nr 2 Brake
- Part time: 4,853 hours
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REPLACING NR 3 MAIN WHEEL, MAINTENANCE FOUND BRAKE ROTOR TO BE BROKEN IN 3 PLACES.
